# SDR AWXA200601084

- Difficulty date: June 11, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112786200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  C7 CHECK DISCOVERED CORROSION ON ANGLE IN CABIN STRUCTURE FS 20 - Y1620.  NO ALLOWABLE DAMAGE LIMITS FOUND IN THE SRM.  MAINTENANCE REMOVED AND INSTALLED FORMED ANGLE FITTING IAW A 320 SRM 51-72-11.
